# SDR VNAA2017050600003

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 31,954 hours, 31,957 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH FIRST SECTION LIGHT STRIP AND PASSENGER DOOR EXIT LIGHT INOPERABLE. REPINNED FLOOR STRIP PLUG.
